Remote access

How to Order

For AMS eBook frontlist subscriptions or backfile collection purchases:

   1a. To purchase any ebook backfile or to subscibe to the current year of Contemporary Mathematics, please download this required license agreement,

   1b. To subscribe to the current year of Memoirs of the AMS, please download this required license agreement.

   2. Complete and sign the license agreement.

   3. Email, fax, or send via postal mail to:

Customer Services
American Mathematical Society
201 Charles Street Providence, RI 02904-2294  USA
Phone: 1-800-321-4AMS (4267)
Fax: 1-401-455-4046

Visit the AMS Bookstore for individual volume purchases.

Browse the current eBook Collections price list

Powered by MathJax

Flat extensions of positive moment matrices: recursively generated relations

About this Title

Raúl E. Curto and Lawrence A. Fialkow

Publication: Memoirs of the American Mathematical Society
Publication Year 1998: Volume 136, Number 648
ISBNs: 978-0-8218-0869-6 (print); 978-1-4704-0237-2 (online)
MathSciNet review: 1445490
MSC: Primary 47A57; Secondary 15A57, 30E05, 44A60

View full volume PDF

Read more about this volume

View other years and numbers:

Table of Contents


  • 1. Introduction
  • 2. Flat extensions for moment matrices
  • 3. The singular quartic moment problem
  • 4. The algebraic variety of $\gamma $
  • 5. J.E. McCarthy’s phenomenon and the proof of Theorem 1.5